advertisement
Question
Posted by: cyclist | 2008/08/28

CYCLING SIDE EFFECT : pins& needles.


Hi Doc -

I went for a 30km cycle about a week ago.
I have this strange " pins& needles"  feeling in my leg, groin and then also on the one side of penis.

Its very faint - but I' m still concerned.

Is this a normal side effect from cycling,
does it go away ...

or should I go and see a doctor.

Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Cyclist
You could have bruised the perineal nerve running between your legs - it will probably come right but you need to look at your saddle, the position and padding may need adjustment.
-downward tilted saddle reduced stress and compression on the perineum
-keeping handlebar height lower than saddle height in long-distance cyclists was associated with less side effects
-using a saddle with a large cutout and downward facing nose (the front of the saddle)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyclist | 2008/08/29

Much appreciated doc.

Reply to Cyclist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement